# SDR COOSDR030018

- Difficulty date: May 1, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N902PG
- Make and model: Boeing 727-200
- Aircraft serial: 20725
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 14 Spoiler
- Component: Spoiler
- Component part number: 651734754
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING, FLIGHT SPOILER NR 14, PN 65-17347-54, SN 363, WITH DELAMINATION.
